Communications in Mathematical Sciences

Volume 15 (2017)

Number 6

Erratum to “Global classical solutions of the ‘one and one-half’ dimensional Vlasov–Maxwell–Fokker–Planck system”

Pages: 1791 – 1799

DOI: http://dx.doi.org/10.4310/CMS.2017.v15.n6.e1

Authors

Stephen Pankavich (Department of Applied Mathematics and Statistics, Colorado School of Mines, Golden, Colorado, U.S.A.)

Jack Schaeffer (Department of Mathematics Sciences, Carnegie Mellon University, Pittsburgh, Pennsylvania, U.S.A.)

Abstract

This note is an erratum to [S. Pankavich and J. Schaeffer, Comm. Math. Sci., 14(1):209–232, 2016] and corrects an $L^2$ estimate concerning derivatives of a Green’s function for the linear Vlasov–Fokker–Planck operator. Here, the proof that relies on this estimate is corrected using alternative means.

Keywords

kinetic theory, Vlasov–Fokker–Planck equation, global existence

2010 Mathematics Subject Classification

35L60, 35Q83, 82C22, 82D10

Full Text (PDF format)

Published 27 June 2017